논문KCI 등재
Applications of the coupled fixed point theorem to the nonlinear matrix equations
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this article we consider certain types of nonlinear matrix equations including the stochastic rational Riccati equation and show the existence and uniqueness of the positive definite solution by using Bhaskar-Lakshmikantham's coupled fixed point theorem.
Abstract
In this article we consider certain types of nonlinear matrix equations including the stochastic rational Riccati equation and show the existence and uniqueness of the positive definite solution by using Bhaskar-Lakshmikantham's coupled fixed point theorem.
참고문헌 (15)
- M. Berzig, "Positive definite solution of the matrix equation <TEX>$X=Q-A*X^{-1}A+B*X^{-1}B$<", TEX> via Bhaskar-Lakshmikantham fixed point theorem, 2012, pp.6, 6~
- M. Berzig, "An extension of coupled fixed point's concept in higher dimension and applications", Comput. Math. Appl., 63(8), pp.1319~1334 (2012)[DOI]
- T. Bhaskar, "Fixed point theorems in partially ordered metric spaces and applications", Nonlinear Anal., 65(7), pp.1379~1393 (2006)[DOI]
- R. Bhatia, "Matrix Analysis, Graduate Texts in Mathematics, Vol. 169" (1997), Springer-Verlag
- X. Duan, "On the nonlinear matrix equation <TEX>$X-{\Sigma}^m_{i=1}A^*_iX^{{\delta}_i}A_i=Q$<", TEX>, 2008, pp.429(1), 110~121
- A. Ferrante, "Hermitian solutions of the equation X = Q + N*XN", Linear Algebra Appl., 247, pp.359~373 (1996)[DOI]
- J. Harjani, "Fixed point theorems for mixed monotone operators and applications to integral equations", Nonlinear Anal., 74(5), pp.1749~1760 (2011)[DOI]
- V. Hasanov, "Positive definite solutions of the matrix equations <TEX>$X{\pm}A*X^{-q}A=Q$<", TEX>, 2005, pp.404, 166~182
- M. Huang, "Applications of Hilbert's projective metric to a class of positive nonlinear operators", Linear Algebra Appl., 413(1), pp.202~211 (2006)[DOI]
- V. Lakshmikantham, "Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces", Nonlinear Anal., 70(12), pp.4341~4349 (2009)[DOI]
- Y. Lim, "Solving the nonlinear matrix equation <TEX>$X=Q+{\Sigma}^m_{i=1}M_iX^{{\delta}_i}M^*_i$<", TEX> via a contraction principle, 2009, pp.430(4), 1380~1383
- X. G. Liu, "On the positive definite solutions of the matrix equation <TEX>$X^s{\pm}A^TX^{-t}A=I_n$<", TEX>, 2003, pp.368, 83~97
- N. V. Luong, "Coupled fixed points in partially ordered metric spaces and application", Nonlinear Anal., 74(3), pp.983~992 (2011)[DOI]
- B. Meini, "Effcient computation of the extreme solutions of <TEX>$X+A*X^{-1}A=Q$<", TEX> and <TEX>$X-A*X^{-1}A=Q$<, Math. Comput., pp.2001, 71[DOI]
- A. C. M. Ran, "A fixed point theorem in partially ordered sets and some applications to matrix equations", Proc. Amer. Math. Soc., 132(5), pp.1435~1443 (2004)[DOI]
관련 논문AI추천
Coupled fixed points of contraction maps with a rational expression in partially ordered metric spacesG. V. R. BABU, P. D. Sailaja, P. Subhashini장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제3호Common fixed point theorems with applications to the solutions of functional equations arising in dynamic programming강신민, Hyeong Kug Kim, Min Liu, Zeqing Liu대한수학회 · 대한수학회논문집2009 · 제24권 제1호THE EXISTENCE RESULTS OF COUPLED QUASI-SOLUTIONS FOR A CLASS OF OPERATOR EQUATIONS조열제, Guang He, Nan-jing Huang대한수학회 · 대한수학회보2010 · 제47권 제3호Common fixed point theorems for contractive type mappings and their applications in dynamic programming강신민, Hyeong Kug Kim, Lili Wang, Zeqing Liu대한수학회 · 대한수학회보2008 · 제45권 제3호COUPLED FIXED POINTS FOR MIXED $g$-MONOTONE UNDER RATIONAL CONTRACTIVE EXPRESSIONS IN PARTIALLY ORDERED METRIC SPACESAnita Gupta, Hemant Kumar Nashine영남수학회 · East Asian Mathematical Journal2016 · 제32권 제5호Existence and Uniqueness Results for a Coupled System of Nonlinear Fractional Langevin EquationsMuralisankar Subramanian, Santhi Antony, Sushma Basil경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2023 · 제63권 제3호
이 간행물의 다른 논문 (14건)
Vanishing of projective vector fields on compact Finsler manifoldsBin Shenpp. 1-16Enlarging the ball of convergence of secant-like methods for non-differentiable operatorsIOANNISK.ARGYROS, Hongmin Renpp. 17-28$L^p$-estimates for the {\large$\bar{\partial}$}-equation with exact support on $q$-convex intersectionsShaban Khidrpp. 29-42Bifurcation of a predator-prey system with generation delay and habitat complexityShufan Wang, Haopeng Tang, Tingting Wang, Zhihui Mapp. 43-58Constant curvature factorable surfaces in 3-dimensional isotropic spaceMuhittin Evren Aydinpp. 59-71
